Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    cutting_king's Avatar
    cutting_king is offline Associate Member
    Join Date
    Jan 2006
    Location
    UK -Yorkshire
    Posts
    467

    Angry Moonface on cutting cycle??

    I just thought i would see if any of you guys with your infinite wisdom and experience could tell me why i seem to get moonface off pretty much any kind of cycle that i do. i know for most its not a big issue but i would just rather i didn't look ridiculous for the 8 weeks or so during a cycle thats all. If it is caused by estrogen only then how come it happens even when non-Aromating compounds are used? i recently did a cycle of winny,primo and tren and my face was like a giant meatball. i check all of my products for authenticity and also run a low sodium diet and drink about as much water a day as is humanly possible. has anyone out there got any ideas or thoughts on how this can be avoided? any feedback would be much appreciated

  2. #2
    Prada's Avatar
    Prada is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Tampa,Montreal,Paris
    Posts
    5,217
    What AI are you using? If any.
    How much, how often?

  3. #3
    cutting_king's Avatar
    cutting_king is offline Associate Member
    Join Date
    Jan 2006
    Location
    UK -Yorkshire
    Posts
    467
    AI? i apologise for my lack of knowledge of abbreviations.

  4. #4
    cutting_king's Avatar
    cutting_king is offline Associate Member
    Join Date
    Jan 2006
    Location
    UK -Yorkshire
    Posts
    467
    AI? i apologise for my lack of knowledge of abbreviations.

  5. #5
    AnabolicAndre's Avatar
    AnabolicAndre is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    Pitt/New Jersey/No source
    Posts
    3,604
    Aromatase Inhibitor

    some people bloat from the use of tren ...

  6. #6
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    aromitising inhibiter (spelling )


    l-dex letro. them types of stuff

  7. #7
    cutting_king's Avatar
    cutting_king is offline Associate Member
    Join Date
    Jan 2006
    Location
    UK -Yorkshire
    Posts
    467
    to be honest i didn't think it would warrant one but if you guys think it would help then I'll certainly invest in some. but doesn't l-dex only prevent the aromatisation into estrogen? in which case would it be effective in a non-aromatising cycle? many thanks for the replies guys

  8. #8
    Prada's Avatar
    Prada is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Tampa,Montreal,Paris
    Posts
    5,217
    Yes a little A-Dex L-Dex Letro will help while on with the bloat. It will also help with estrogen related sides

  9. #9
    Join Date
    Nov 2001
    Posts
    1,668
    trenbolone and winstrol are progestins (though winstrol is considered mainly to be an antagonist of the PR).

    this may also be a cortisol issue or dehydration (both can cause facial bloating)

  10. #10
    cutting_king's Avatar
    cutting_king is offline Associate Member
    Join Date
    Jan 2006
    Location
    UK -Yorkshire
    Posts
    467
    well it would seem you learn something new everyday. i didn't know winny was a progestin although i knew about tren . l-dex is on the way. many thanks for the info!

  11. #11
    cutting_king's Avatar
    cutting_king is offline Associate Member
    Join Date
    Jan 2006
    Location
    UK -Yorkshire
    Posts
    467
    well it would seem you learn something new everyday. i didn't know winny was a progestin although i knew about tren . l-dex is on the way. many thanks for the info!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •